Went to see the shrink today. I’m a little concerned?

We were talking about my amphetamine abuse, and I mentioned to him my auditory hallucinations, dizziness, and occasional seperation from reality as well as my apparent split personality. He asked me a lot of questions, then told me that he wants to run some tests. He said it's very likely that I'm suffering from stimulant psychosis, and it's causing disassociative disorder in my brain. Is this really bad? Is it going to get worse? Should I be worried? What can I come to expect if it does get worse?
I take amphetamine pills, I don't believe in doing methamphetamine. Such a huge difference.

7 Responses to “Went to see the shrink today. I’m a little concerned?”

  1. sarah l Says:

    I think it's good you've told your 'shrink' and it's good that a test has been suggested. I think from what i've read, once you are able to stop taking amphetamine there shouldn't be any lasting effects. Whilst that is true physiologically i can't be 100% sure psychologically. Have you talked to your 'shrink' about your concerns? He's told you about what he predicts but has he said what will happen if that is the case? Just keep thinking you are on the road to getting help and finding the root cause of the problem will help you to sort it out.

  2. Confused Says:

    craziness
    it means u'll be abl to get away with anything cuz u'll have the disorder to blame!

  3. sharlaksmith Says:

    Take his advice…take the test!!! Amphetamine abuse is UGLY!!! Not only are you killing your body but you are killing your brain. I went through a treatment center program for this…it was total HELL…but nothing worse than what was going on in my mind and body…It was worth every tear, every scream and yell. I was simply amazed when I found out how much damage I had cost myself. Today I am clean (and sober)…don't let the long term effects take over…or stop them in their tracks!!! Otherwise yes it will get worse and you will have irreversable damage….I hope that you get help!!! Please for you and those who love you!

  4. MANTi65 Says:

    Of course its bad. What did you think, doing meth was going to be good for you? Unfortunately for you, you might be paying for your meth use for the rest of your life. Not only the mental damage, but your teeth might fall out, it could very likely cause you to get cancer at an early age. Sucks to be you. Think about this. You were putting something in your body that was more than likely made in a very dirty place by morons with no education. Do you think if they accidently mess up something in making it, they will still sell it? Of course they will.

  5. socoamarettolime18 Says:

    yes it can get worse. dont be scared take the test for your own good.

  6. Rachel M Says:

    stimulant induced psychosis is bad, but since you are under the care of psychiatrist, unlikely to get worse (unless, of course you continue abusing meds). Luckily, it is usually a short-term condition.

  7. nicole26 Says:

    Amphetamines abuse can lead to long term brain damage. YOu could experience the hallucinations and dissassocation for the rest of your life. It is also possible that once the drugs are out of your system that these symptoms will stop.